Medical Questions > Womens Health > Vaginal and Uterus Health Forum

brown/red discharge after sex for first time

Must Read
To better understand abnormal vaginal bleeding, we first review normal vaginal bleeding. Do you know when uterine blood is normal, or not?...
What are the signs and symptoms of abnormal vaginal bleeding? When should you seek help?...
Prepare yourself and know what to expect when you visit your doctor for vaginal bleeding. We review the medical tests and diagnostic procedures frequently used....
User Profile
Hey, I had sex for the first time last week. I'm 16 about 5'6 and 9 stone. My boyfriend is 16, 6ft and quite slim but I don't know what weight he is. During sex I didn't feel pain untill 2 days after when I started leaking this discharge. I had a pain in my abdominal area and still do slightly. I don't know if my hymen actually broke or only tore a little but it's making me panic. I'm young but on the pill and he wore a condom. Help me please. <3
Did you find this post helpful?
|

replied February 9th, 2012
Community Volunteer
It is impossible to get pregnant while taking the pill and using condoms. That is actually the best thing you could do - congratulations.

If the condom had spermicide on, it can be irritation from that, or you were dry and friction caused problems (use personal lubricants available from where you bought the condoms).

What does the discharge look like? What does it feel and smell like? When was your last period?

Take care!
|
Did you find this post helpful?

User Profile
replied February 9th, 2012
Ok, thanks for that Smile

The discharge was red.. I was guessing it was blood. Then after a few days it turned Brown. It's lasted quite a number of days and that's what scaring me. That, and the fact my stomach is sore.

Plus, I had only been taking the pill a week when we first had sex.. should I still be ok?
|
Did you find this post helpful?

replied February 9th, 2012
Community Volunteer
If you have taken the pill for 7 days you are fine, you anyways also used condoms.

It sounds like breakthrough bleeding, one of the more common side effects until your body is fully adjusted to the pill.

Red means fresh blood, brown means older blood, like when the bleeding slows down and it is slow in coming out of your uterus.
|
Did you find this post helpful?

User Profile
replied February 9th, 2012
phew! Does that mean it'll stop soon? I just want the pain to stop.
|
Did you find this post helpful?

User Profile
replied February 9th, 2012
phew! Does that mean it'll stop soon? I just want the pain to stop.
|
Did you find this post helpful?

replied February 9th, 2012
Community Volunteer
There are multiple things that can cause the pain, one of the more common ones is when your cervix gets bumped by his penis. It can get bruised and be very sore after a while. Basically every time you move and your cervix touch a vaginal wall, you will feel pain. It will heal and just go away by itself.

Take an NSAID pain killer (non steroidal anti-inflamatory) and see if it will help (Most pain killers are NSAID's today, look on the box/bottle for the letters. These are the same type you take for period pain and cramps. If it does not get better, you will have to see your doctor.
|
Did you find this post helpful?

replied September 21st, 2012
Where the hell did you get your medical knowledge?! The only way to make sure that you will absolutely not become pregnant is through abstinence. There are plenty of children concieved even with multiple types of birth control in use at the same time. Secondly they recommend taking an oral contraceptive for more than a month before it is considered effective.
|
Did you find this post helpful?